# SDR SIMA20150626002

- Difficulty date: June 26, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 38,302 hours, 34,415 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT SIDE INBD BRAKE LEAKING HYD FLUID.  TIGHTENED UPPER FWD CAP ON NR 2 BRAKE ASSEMBLY IAW AMM 32-49-03.  LEAK CHECKED GOOD.
